# SDR EE4Y2022020515085

- Difficulty date: February 5, 2022
- Submitted: February 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 02702
- Aircraft time: 42,792 hours, 27,765 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND EXTERNAL LOWER REAR FUSELAGE BETWEEN 150MM AFT OF FR69 AND 200MM OF FR70, STRG 31R AND STRG 32R SKIN WITH CORROSION. 
ACTION: 
PERFORMED PERMANENT REPAIR AT REAR FUSELAGE BETWEEN 115MM AFT OF FR69 AND 175MM FWD OF FR 70, STRG 29R AND STRG 33R IAW A319 SRM TASK 53-41-11-300-004 PARAGRAPH 2A FIG 001.
